# SDR FDEA202403240378

- Difficulty date: March 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 97,938 hours, 23,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA72213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME 410 REMOVAL FOUND CORROSION ON FRAME 421 AT 6 0'CLOCK POSITION BLENDED MINOR CORROSION IN REF. TO MD11 SRM 53-00-00-2R; FIGURE 205.
